# SDR SWAA2014031125947

- Difficulty date: March 1, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 28,408 hours, 16,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW FWD PRESS BULKHEAD WEB CRACKED AT BS 663, BETWEEN RBL 33.25 TO RBL 34.25.  REPAIRED WEB IAW SRM.
